# SDR HEEA078768

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,512 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247101
- Condition: Torn
- Location: Mlg Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT COVER IS WORN, TORN AND DIRTY.
